FUJII Toshiki

FacultyDepartment of Dermatology
PositionSenior Assistant Professor

Researcher Profile & Settings

Research

    Overview of research:
    aa

Special Field

  • Dermatology

Education

  • Kanazawa Medical University Faculty of Medicine

Research Activities

Published Papers

  • Cutaneous Phaeohyphomycosis Caused by Phaeoacremonium parasiticum in a Patient with Liver Failure, T.Ushigami, T.Fujii, K.Anzawa, T.Mochizuki, M.Shiotani, Skin research16:322-327Jan. 2018
  • A case of angiolemyoma arising on the right heel, H.Mochizuki, T.Ushigami, T.Fujii, T.Mochizuki, N.Wakamatu14:183-1872015
  • Case of cutaneous phaeohyphomycosis caused by Phaeoacremonium sp. in a renal transplant recipient, Y.Sakata, A.Kitayama, R.Yoshimura, K.Anzawa, T.Fujii, K.Fujimoto, H.Yokoyama, T.Mochizuki, Journal of Dermatology42:263-2662015
  • A case of erosive pustular dermatosis of the scalp fairly well improved by topical application of corticosteroid, M.Nanbu, K.Kojima, J.Hatta, K.Takeda, T.Fujii, H.Tanabe, T.Mochizuki13:189-193Jun. 2014
  • The first case of Amblyomma testudinarium tick bite in Ishikawa prefecture, Japan, K.Ikemura, T.Fujii, S.Abe, T.Mochizuki, Y.Oikawa39:42-442014
  • Mass screenings for Trichophyton tonsurans infection in junior high school judo teams in Ishikawa prefecture, Japan., Y.Sakata, T.Sakamoto, A.Kitayama, T.Ushigami, K.Anzawa, T.Fujii, S.Abe, A.Nishibu, T.Mochizuki32:121-126Jun. 2013
  • A Case of hereditary angioederma with blisters., K.Kojima, T.Fujii, A.Nishibu, T.Mochizuki, Y.Niida12:190‐194Jun. 2013
  • A Case of Sporotrichosis Promptly Diagnosed by Direct PCR, T.Sakamoto, T.Ushigami, K.Anzawa, T.Fujii, S.Abe, T.Mochizuki, Y.Hayashi9:254-259Jun. 2010
  • Cutaneous phaeohyphomycosis Caused by Exophiala jeanselmei, M.Nanbu, T.Fujii, S.Abe, M.Kawasaki, T.Mochizuki9:173-179Apr. 2010
  • Case of remitting seronegative symmetrical synovitis with pitting edema (RS3PE syndrome) showing dermatomyositis-like eruption, K.Takeda, J.Fujita, T.Fujii, H.Tanabe, T.Mochizuki, M.Yanagihara, The Journal of dermatology.37:102-1062010
  • A case of gefitinib (IressaR)-induced eruption with acantholysis, M.Terada, M.Hasei, S.Watanabe, T.Fujii, H.Tanabe, T.Mochizuki7:131-136Apr. 2008


Copyright (c) MEDIA FUSION Co.,Ltd. All rights reserved.